# SDR IVSA077688

- Difficulty date: January 23, 2002
- Submitted: January 28, 2002
- Operation: General aviation
- Aircraft: HP145
- Make and model: Robsin R22BETA
- Aircraft serial: 1031
- Aircraft time: 592 hours
- System (JASC): 7600 · Engine Controls
- Part: Governor
- Part number: B2475
- Condition: Defective
- Location: Engine
- Part time: 593 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR MOTOR RUNS SLOWLY,  TAKING 10-12 SECONDS TO BRING RPM UP TO FLIGHT RPM REPLACEMENT MOTOR INSTALLED, DEFECTIVE UNIT RETURNED TO ROBINSON FOR WARRANTY EXCHANGE OR REPAIR.
